Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On Hadamard matrices constructible by circulant submatrices
HTML articles powered by AMS MathViewer

by C. H. Yang PDF
Math. Comp. 25 (1971), 181-186 Request permission

Corrigendum: Math. Comp. 28 (1974), 1183-1184.
Corrigendum: Math. Comp. 28 (1974), 1183-1184.


Let ${V_{2n}}$ be an H-matrix of order 2n constructible by using circulant $n \times n$ submatrices. A recursive method has been found to construct ${V_{4n}}$ by using circulant $2n \times 2n$ submatrices which are derived from $n \times n$ submatrices of a given ${V_{2n}}$. A similar method can be applied to a given ${W_{4n}}$, an H-matrix of Williamson type with odd n, to construct ${W_{8n}}$. All ${V_{2n}}$ constructible by the standard type, for $1 \leqq n \leqq 16$, and some ${V_{2n}}$, for $n \geqq 20$, are listed and classified by this method.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 05.25
  • Retrieve articles in all journals with MSC: 05.25
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 181-186
  • MSC: Primary 05.25
  • DOI:
  • MathSciNet review: 0288037